Alert archive / Indiana / Frost Advisories in 2011
Frost Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Oct 21, 2011, 3:47 AM EDT for 39 counties in Indiana. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 3:47 AM EDT (07:47 UTC)
- In effect from
- Oct 22, 2011, 2:00 AM EDT
- Expired
- Oct 22, 2011, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776 WWUS73 KIND 210747 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 347 AM EDT FRI OCT 21 2011 ...AREAS OF FROST TONIGHT AND EARLY SATURDAY... .CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY. TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS. INZ021-028>031-035>049-051>057-060>065-067>072-211600- /O.NEW.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 347 AM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RYAN
5 follow-up statements
997 WWUS73 KIND 211712 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 112 PM EDT FRI OCT 21 2011 ...AREAS OF FROST TONIGHT AND EARLY SATURDAY... .CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY. TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS. INZ021-028>031-035>049-051>057-060>065-067>072-220115- /O.CON.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 112 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
439 WWUS73 KIND 211832 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 232 PM EDT FRI OCT 21 2011 ...AREAS OF FROST TONIGHT AND EARLY SATURDAY... .CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY. TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS. INZ021-028>031-035>049-051>057-060>065-067>072-220245- /O.CON.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 232 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NIELD
190 WWUS73 KIND 220148 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 948 PM EDT FRI OCT 21 2011 ...AREAS OF FROST LATE TONIGHT AND EARLY SATURDAY... .CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY. TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS. INZ021-028>031-035>049-051>057-060>065-067>072-221000- /O.CON.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 948 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S BY EARLY SATURDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
138 WWUS73 KIND 220727 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 327 AM EDT SAT OCT 22 2011 ...AREAS OF FROST EARLY THIS MORNING... .CLEAR SKIES AND CALM WINDS HAVE ENABLED TEMPERATURES TO DROP INTO THE LOWER AND MIDDLE 30S EARLY THIS MORNING. TEMPERATURES MAY FALL A FEW MORE DEGREES PRIOR TO DAYBREAK. THESE TEMPERATURES HAVE ALLOW FOR THE FORMATION OF FROST. INZ021-028>031-035>049-051>057-060>065-067>072-221300- /O.CON.KIND.FR.Y.0003.000000T0000Z-111022T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 327 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S EARLY THIS MORNING. * IMPACTS...AREAS OF FROST HAVE DEVELOPED AND WILL PERSIST THROUGH DAYBREAK...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RYAN
652 WWUS73 KIND 221253 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 853 AM EDT SAT OCT 22 2011 INZ021-028>031-035>049-051>057-060>065-067>072-221400- /O.EXP.KIND.FR.Y.0003.000000T0000Z-111022T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 853 AM EDT SAT OCT 22 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... WIDESPREAD AREAS OF FROST HAD OCCURRED OVER MUCH OF CENTRAL INDIANA THIS MORNING. HOWEVER THIS WILL QUICKLY END AS TEMPERATURES RISE INTO THE 40S. $$ JH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 21, 12:58 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 21, 12:58 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1258 AM EDT FRI OCT 21 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... THE STRONG SURFACE AND UPPER LOW CENTERED OVER THE EASTERN GREAT LAKES WILL BEGIN TO MOVE EASTWARD LEAVING MUCH OF THE U.S. FROM THE MIDWEST AND WESTWARD IN A MORE ZONAL FLOW. A WEAK AREA OF HIGH PRESSURE WILL MOVE ACROSS THE TENNESSEE AND OHIO VALLEYS FRIDAY NIGHT AND A WEAK COLD FRONT WILL MOVE OUR WAY LATE SUNDAY AND SUNDAY NIGHT. IN THE EXTENDED...WEAK HIGH PRESSURE BEHIND THIS FRONT WILL DOMINATE OUR WEATHER MONDAY AND TUESDAY. THEN A STRONGER COLD FRONT AND AREA OF LOW PRESSURE WILL GIVE US A GOOD CHANCE OF SHOWERS AND AN ISOLATED THUNDERSTORM AROUND MIDWEEK. && .NEAR TERM /OVERNIGHT/... UPDATE...MUCH OF THE PRECIPITATION HAS COME TO AN END ACROSS THE FORECAST AREA...SAVE FOR ACROSS THE NORTHEASTERN COUNTIES. HAVE LEFT IN A LOW CHANCE HERE FOR THE NEXT FEW HOURS BEFORE GOING DRY EARLY FRIDAY MORNING. REST OF THE FORECAST LOOKS TO BE PRETTY MUCH RIGHT ON TRACK. PREV DISC FOLLOWS. AS FAR AS TEMPERATURES...CU RULE REMAINS QUITE NEGATIVE ACROSS OUR NORTHEAST...SO WILL KEEP MORE CLOUDS THERE OVERNIGHT AND THIS IN TURN MIGHT HOLD UP TEMPERATURES A LITTLE. ELSEWHERE WILL GO CLOSE TO MAV MET BLEND ON TEMPERATURES. TIME HEIGHTS INDICATE SKIES SHOULD BECOME MOSTLY CLEAR ACROSS OUR WEST OVERNIGHT. EVEN THOUGH TEMPERATURES WILL DROP INTO THE MID 30S ACROSS OUR WEST TONIGHT...THERE SHOULD BE ENOUGH WIND TO LIMIT ANY DEVELOPMENT OF FROST. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... MUCH MORE PLEASANT WEATHER WILL BE THE RULE FRIDAY AS THE LOW PRESSURE AREA WILL BE MOVING OUT AND HIGH PRESSURE WILL BE OVER THE MID MISSISSIPPI VALLEY AND EVENTUALLY THE OHIO AND TENNESSEE VALLEYS FRIDAY NIGHT. CU RULE REMAINS QUITE NEGATIVE ACROSS OUR NORTHEAST FRIDAY...SO WILL GO A LITTLE MORE CLOUDINESS THERE. ON THE OTHER HAND WESTERN AREAS SHOULD BE MOSTLY SUNNY FRIDAY. AS FAR AS TEMPERATURES ARE CONCERNED WILL GO WITH THE COOLER MAV TEMPERATURES ACROSS OUR NORTHEAST FRIDAY WITH MORE CLOUDS AND A MAV/MET BLEND ELSEWHERE. FRIDAY NIGHT...SKIES SHOULD BE MOSTLY CLEAR AND WITH LOW TEMPERATURES IN THE MID 30S. THERE MAY BE EVEN SOME LOWER 30S ACROSS OUR SOUTH WHERE WINDS WILL BE LIGHTER. THERE IS SOME CONCERN FOR FROST AND FREEZING TEMPERATURES ACROSS OUR SOUTH...BUT IT APPEARS MARGINAL FOR NOW. FOR NOW WILL ONLY MENTION PATCHY FROST IN THE ZONES FOR NOW. SATURDAY WILL BE A MOSTLY SUNNY AND WARMER DAY WITH A LIGHT TO MODERATE SOUTHWEST FLOW ACROSS OUR REGION. TIME HEIGHT INDICATES SOME MID/HIGH CLOUDS MAY SPREAD IN SATURDAY NIGHT AS THE NEXT SYSTEM APPROACHES. && .LONG TERM /SUNDAY THROUGH THURSDAY/... CONCURRED WITH LOUISVILLE CHANCE POPS BETTER SOUTHERN CWA WEDNESDAY NIGHT AND THURSDAY WITH MODEL QPF RELATIVELY SMALL THERE. OTHERWISE NO SIGNIFICANT CHANGES TO ALLBLEND MODEL. WITH GFS AND ECM PROGRESSIVELY DIVERGING THROUGH THE PERIOD...THE ALLBLEND ENSEMBLE APPROACH SHOULD WORK WELL. FRONT COMING THROUGH WEDNESDAY AND THURSDAY LOOKS PRETTY && .AVIATION /DISCUSSION FOR THE 210600Z TAFS/... VFR CEILINGS AROUND 040 EXPECTED FOR THE REMAINDER OF THE OVERNIGHT HOURS INTO FRIDAY MORNING. CEILINGS HAVE SCATTERED OUT OVER PARTS OF THE SOUTHWEST SECTIONS OF THE FORECAST AREA...BUT THIS APPEARS TO BE TEMPORARY BASED ON SATELLITE LOOPS. MODEL DATA SUGGEST A BETTER PUSH OF DRIER AIR WILL MOVE INTO THE AREA AFTER SUNRISE...SO CEILINGS HAVE A BETTER CHANCE OF SCATTERING OUT AT THAT TIME. NO WIND OR VISIBILITY ISSUES EXPECTED THROUGH 211800Z. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...SMF/JH SHORT TERM...JH LONG TERM....JK AVIATION...JAS/CP
Hazardous weather outlook, Oct 20, 5:02 PM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 502 PM EDT THU OCT 20 2011 INZ021-028>031-035>049-051>057-060>065-067>072-211200- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 502 PM EDT THU OCT 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WINDS GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE FOR THE REST OF THE EVENING. HAZARDS: SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR OR SLIGHTLY ABOVE 30 MPH. TIMING: THIS EVENING...AND WILL GRADUALLY DIMINISH. DISCUSSION: AN INTENSE LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL MOVE INTO THE NEW ENGLAND STATES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: PATCHY FROST IS POSSIBLE IN SOME AREAS EARLY SATURDAY MORNING. ALSO AN ISOLATED THUNDERSTORM IS POSSIBLE NEXT TUESDAY NIGHT OR WEDNESDAY. NONE OF THESE ARE EXPECTED TO BE SEVERE. DISCUSSION: HIGH PRESSURE WILL RE-ESTABLISH ITSELF OVER THE AREA...BRINGING COLDER AIR AND THE POSSIBILITY OF FROST ON SATURDAY MORNING. IN THE EXTENDED...FRONTAL SYSTEMS WILL AFFECT OUR WEATHER LATE SUNDAY AND AGAIN AROUND MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT EXPECTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Frost Advisories in Indiana, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.